Local triple derivations from C$^*$-algebras into their iterated duals

Mohsen Niazi, Mohammad Reza Miri


We show that every local triple derivation from a C$^*$-algebra into any of its iterated duals is a triple derivation. This result partially solves a problem posed by M. Burgos \emph{et al.} in [Bull. London Math. Soc. 46 (4), 709-724 (2014)].


triple derivation, local triple derivation, derivation, generalised derivation, unital C$^*$-algebra

Full Text:



T. J. Barton and R. M. Timoney, Weak$^*$-continuity of Jordan triple products and its applications, Math. Scand., 59(1986), 177-191.

M. Burgos, F. J. Fernandez-Polo, J. J. Garces and A. M. Peralta, Local triple derivations on C$^*$-algebras, Communications in Algebra, 42 (2014),


M. Burgos, F. J. Fernandez-Polo and A. M. Peralta,Local triple derivations on C$^*$-algebras and JB$^*$-triples, Bull. London Math. Soc., 46(2014), 709--724.

S. Dineen, The second dual of a JB$^*$-triple system, Complex Analysis, Functional Analysis and Approximation Theory (Ed. J. Mujica), North-Holland, Amsterdam, 1986.

S. Goldstein, Stationarity of operator algebras, J. Funct. Anal. 118 (1993), 275--308.

B. E. Johnson, Symmetric amenability and the nonexistence of Lie and Jordan derivations,Math. Proc. Cambridge Philos. Soc., 120 (1996), 455--473.

R. V. Kadison, Local derivations, J. Algebra, 130(1990), 494--509.

A. A. Khosravi and H. R. Ebrahimi Vishki, Regularity of trilinear maps and its application on JB$^*$-triples, to appear 2018.

P. D. Lax, Functional Analysis, John Wiley & Sons, New York, 2002.

J. Li and Zh. Pan, Annihilator-preserving maps, multipliers, and derivations}, Linear Algebra Appl., 423(2010), 5--13.

M. Mackey, Local derivations on Jordan triples, Bull. London Math. Soc., 45 (2013), 811--824.

J. Martinez and A. M. Peralta, Separate weak$^*$-continuity of the triple product in dual real JB$^*$-triples}, Math. Z., 234(2000), 635--646.

M. Niazi, M. R. Miri and H. R. E. Vishki, Ternary weak amenability of the bidual of a JB$^*$-triple,Banach J. Math. Anal., 11(2017), 676--697.

A. M. Peralta and B. Russo, Automatic continuity of derivations on C$^*$-algebras and JB$^*$-triples, Journal of Algebra, 399 (2014), 960--977.

B. Russo, Structure of JB$^*$-triples, In: Jordan Algebras, Proceedings of the Oberwolfach Conference 1992,Eds: W. Kaup, K. McCrimmon, H. Petersson, de Gruyter, Berlin (1994), 209--280.

DOI: http://dx.doi.org/10.5556/j.tkjm.49.2018.2228

Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax